Open Access
April, 1971 On the Multiple Autoregressive Series
Jiri Andel
Ann. Math. Statist. 42(2): 755-759 (April, 1971). DOI: 10.1214/aoms/1177693425


This paper deals with the finite part of multiple autoregressive series. The conditions of stationarity are derived and the inverse of the covariance matrix is evaluated (without assumption of stationarity).


Download Citation

Jiri Andel. "On the Multiple Autoregressive Series." Ann. Math. Statist. 42 (2) 755 - 759, April, 1971.


Published: April, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0218.60053
MathSciNet: MR286235
Digital Object Identifier: 10.1214/aoms/1177693425

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 2 • April, 1971
Back to Top